MAUDE Adverse Event Report: C.R. BARD, INC. (BASD) -3006260740 GROSHONG 4F SL PICC PERIPHERALLY INSERTED CENTRAL VENOUS CATHETER BASIC TRAY; CATHETER, PERCUTANEOUS

C.R. BARD, INC. (BASD) -3006260740 GROSHONG 4F SL PICC PERIPHERALLY INSERTED CENTRAL VENOUS CATHETER BASIC TRAY; CATHETER, PERCUTANEOUS
Model Number N/A
Medical Device Problem Code Defective Component (2292)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 11/17/2023
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
H11: section a through f - the information provided by bd represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.The device has not been returned to the manufacturer for evaluation.H3 other text : device not received.
 
Event or Problem Description
It was reported on (b)(6) 2023, the patient was admitted to our department with cerebral artery occlusion and cerebral infarction for 4.5 hours due to left limb weakness and speech impairment, and on (b)(4), when the picc catheter was indwelled, it was found that the central venous catheter through the peripheral cannula was not smooth and could not be used.No other information was provided.
 
Additional Manufacturer Narrative
The information provided by bd represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.The complaint of a damaged catheter is unconfirmed because the problem could not be found nor reproduced.The product returned for evaluation was a groshong catheter with inlaid stylet, introducer needle, and catheter.Light residue was observed on catheter.An attempt to flush the catheter with water using a 12ml syringe revealed the catheter was patent to infusion and aspiration with no observed leaks.Microscopic inspection of the catheter, introducer needle, and iv catheter was unremarkable.The complaint of a damaged catheter could not be found nor reproduced; therefore, this complaint is unconfirmed at this time.This complaint will be recorded for future trending and monitoring purposes.
 
Event or Problem Description
It was reported on (b)(6) 2023, the patient was admitted to our department with cerebral artery occlusion and cerebral infarction for 4.5 hours due to left limb weakness and speech impairment, and on november 17, when the picc catheter was indwelled, it was found that the central venous catheter through the peripheral cannula was not smooth and could not be used.No other information was provided.
 
Additional Manufacturer Narrative
H11: section a through f - the information provided by bd represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.
 
Event or Problem Description
 
Additional Manufacturer Narrative
 
Event or Problem Description
It was reported on (b)(6) 2023, the patient was admitted to our department with cerebral artery occlusion and cerebral infarction for 4.5 hours due to left limb weakness and speech impairment, and on (b)(6) when the picc catheter was indwelled, it was found that the central venous catheter through the peripheral cannula was not smooth and could not be used.No other information was provided.

Brand Name
GROSHONG 4F SL PICC PERIPHERALLY INSERTED CENTRAL VENOUS CATHETER BASIC TRAY
Common Device Name
CATHETER, PERCUTANEOUS
Manufacturer (Section D)
C.R. BARD, INC. (BASD) -3006260740
605 north 5600 west
salt lake city 84116
Manufacturer (Section G)
BARD REYNOSA S.A. DE C.V. -9617592
blvd. montebello #1
parque industrial colonial
reynosa, tamaulipas 88780
MX   88780
Manufacturer Contact
maddy vincent
605 north 5600 west
salt lake city 84116
8015950700
MDR Report Key18332229
Report Number3006260740-2023-05718
Device Sequence Number6740206
Product Code DQY
UDI-Device Identifier00801741035296
UDI-Public(01)00801741035296(17)240630(10)REFU3908
Combination Product (Y/N)N
Initial Reporter CountryCH
PMA/510(K) Number
K871080
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Other
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup,Followup,Followup
Report Date (Section B) 06/21/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date06/30/2024
Device Model NumberN/A
Device Catalogue Number7715405
Device Lot NumberREFU3908
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/30/2023
Supplement Date Received by Manufacturer04/08/2024
06/12/2024
06/12/2024
Initial Report FDA Received Date12/14/2023
Supplement Report FDA Received Date04/12/2024
06/18/2024
06/21/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured07/01/2021
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown